# SDR QXEA200603117

- Difficulty date: November 19, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT FORWARD EMERGENCY EXIT HAS A NICK IN THE EXTERIOR SKIN 1/4" FROM THE WINDOW CUTOUT, LOWER FORWARD CORNER.  REPAIRED IAW RD8-52-871 AND RD8-53-5384.
